MathSciNet Relay Station
MathSciNet bibliographic data
MR1331991 57Q15 (54C99 57N15 57N45)
Ancel, Fredric D.; Guilbault, Craig R. Compact contractible $n$-manifolds have arc spines $(n\geq 5)$. Pacific J. Math. 168 (1995), no. 1, 1–10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement